# SDR HALA2020112000208

- Difficulty date: November 18, 2020
- Submitted: November 20, 2020
- Operation: Air carrier
- Aircraft: N209HA
- Make and model: Airbus A321-271N
- Aircraft serial: 8186
- Aircraft time: 6,273 hours, 1,361 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EQUIPMENT, STRIP OF PATHWAY LIGHTING MISSING NEAR AFT OF A/C.  REMOVED & REPLACED PHOTOLUMINESENT STRIP-FLOOR-PROXIMITY EMERGENCY ESCAPE PATH-MARKING REFERENCING AMM 33-51-21.  OK FOR SERVICE.
